# SDR MASA2011011201662

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 34,661 hours, 36,356 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21599
- Part serial: 0247
- Condition: Leaking
- Location: Mlg
- Part time: 11,585 hours, 11,971 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 BRAKE LEAKING.  MX REMOVED AND REPLACED BRAKE ASSY.
